# SDR AU510001545

- Difficulty date: April 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 65222723
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET ANTI-ICE DUCT FLANGE COUPLING LIP FRACTURED AND SEPARATED.  EVIDENCE OF A PRE-EXISTING CRACK.
